# SDR ASAA2013111396407

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 21,145 hours, 6,600 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LATE FLARE DURING AUTOLAND & ACFT DRIFTED LT THRESHOLD NOT CONTAMINATED & CROSSWINDS WITHIN LIMITS.  ACFT GROUNDED. PERFORMED DFCS GROUP NR 20 (FAULT REVIEW) REF FIM 22-11, TASK 801.  NO RECENT FAULTS NOTED.  PERFORMED DFCS GROUP NR 49, LAND VERIFY, TEST REF MM22-11-00/201 AND HGS SYSTEM TEST REF SMM34-36-00.  ALL TESTS PASSED.  AIRCRAFT IS QUALIFIED FOR CAT IIIA AUTOLAND AND HGS OPS AND STATUS PLACARD REFLECTS SAME.
